By Topic

On infinity norms as Lyapunov functions for linear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Polanski, A. ; Dept. of Autom. Control, Silesian Tech. Univ., Gliwice, Poland

The note presents a construction of the Lyapunov function defined by ln vector norm for both continuous- and discrete-time linear systems. In contrast to the previous results, no restrictions on the positions or multiplicity of system matrix eigenvalues are required

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 7 )